Translator Disclaimer
2016 Legendrian submanifolds with Hamiltonian isotopic symplectizations
Sylvain Courte
Algebr. Geom. Topol. 16(6): 3641-3652 (2016). DOI: 10.2140/agt.2016.16.3641

Abstract

In any closed contact manifold of dimension at least 11, we construct examples of closed Legendrian submanifolds which are not diffeomorphic but whose Lagrangian cylinders in the symplectization are Hamiltonian isotopic.

Citation

Download Citation

Sylvain Courte. "Legendrian submanifolds with Hamiltonian isotopic symplectizations." Algebr. Geom. Topol. 16 (6) 3641 - 3652, 2016. https://doi.org/10.2140/agt.2016.16.3641

Information

Received: 22 January 2016; Revised: 17 March 2016; Accepted: 16 May 2016; Published: 2016
First available in Project Euclid: 16 November 2017

zbMATH: 1365.53073
MathSciNet: MR3584270
Digital Object Identifier: 10.2140/agt.2016.16.3641

Subjects:
Primary: 53D10

Rights: Copyright © 2016 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.16 • No. 6 • 2016
MSP
Back to Top